# SDR SWAA2022022801745

- Difficulty date: November 30, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 48,574 hours, 28,590 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD HOLE AFT ON UPPER INBOARD SIDE OF RIB 123.85 DAMAGED. / REPAIRED AS PER EA# 1-755-4278.
